MAUDE Adverse Event Report: COVIDIEN KANG EPUMP 1000ML PUMP ST-INTL; PUMP, INFUSION, ENTERAL

COVIDIEN KANG EPUMP 1000ML PUMP ST-INTL; PUMP, INFUSION, ENTERAL
Model Number 673656
Medical Device Problem Code Air/Gas in Device (4062)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A sample has been requested but to date has not been received for evaluation.  if the sample is received, or if additional information pertinent to the incident is obtained a follow-up report will be submitted.  as part of our manufacturing process, all device history records are reviewed and approved by quality, prior to release of product.
 
Event or Problem Description
The customer, who is a health care professional, reported that the home patient experienced air in the line with multiple feeding sets from the same box.There were no injuries reported.
 
Additional Manufacturer Narrative
H3 evaluation summary the device history record (dhr) review of the reported lot number shows evidence that the product was released according to all established procedures and quality documentation.Two used samples were received at the manufacturing site for evaluation.Visual and functional inspection was performed, and no failure was found.No formal investigation action is being taken since the failure mode could not be confirmed related to the manufacturing/production process.No root cause could be found related to the manufacturing/production process.This complaint will be closed with no further action and will be used for tracking and trending purposes.

Brand Name
KANG EPUMP 1000ML PUMP ST-INTL
Common Device Name
PUMP, INFUSION, ENTERAL
Manufacturer (Section D)
COVIDIEN
15 hampshire street
mansfield MA 02048
Manufacturer (Section G)
COVIDIEN
15 hampshire street
mansfield MA 02048
Manufacturer Contact
jill saraiva
777 west street
mansfield, MA 02048
5086183640
MDR Report Key12256263
Report Number1282497-2021-10530
Device Sequence Number3718711
Product Code LZH
UDI-Device Identifier10884521028166
UDI-Public10884521028166
Combination Product (Y/N)N
Initial Reporter CountryAS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 01/13/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number673656
Device Catalogue Number673656
Device Lot Number202860003
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 07/21/2021
Supplement Date Received by Manufacturer07/21/2021
Initial Report FDA Received Date07/30/2021
Supplement Report FDA Received Date01/13/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device A
Patient Sequence Number1
Patient SexUnknown